# SDR DL72S961086

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 992
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM A/C LOG BOOK ITEM 013269001:  RIVET SHEARED AND BULGE IN FUSELAGE SKIN AT FS 992 AT STR 28R CORROSION ITEM MARKED NR 41, TRANSFERRED FROM NR 19 TPA D-2 LTR CHK 5-2-96.
